MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Steerable Access Solution; Percutaneous atrial catheter kit

BOSTON SCIENTIFIC CORPORATION VersaCross Steerable Access Solution; Percutaneous atrial catheter kit
Model Number VST85-35-BD-71L-D0
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during the pulmonary vein isolation to treat atrial fibrillation versacross steerable access solution were selected for use.It has been mentioned that before the insertion stopcock broke off.The procedure was completed using different device (same model).The product is not expected to return as disposed.

Brand Name
VersaCross Steerable Access Solution
Common Device Name
Percutaneous atrial catheter kit
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key23638294
Report Number2124215-2025-86126
Device Sequence Number9203954
Product Code DYB
UDI-Device Identifier00685447019657
UDI-Public(01)00685447019657(17)280716(10)37419902
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K190688
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVST85-35-BD-71L-D0
Device Catalogue NumberVST85-35-BD-71L-D0
Device Lot Number0037419902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date08/17/2026
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown